# SDR DALA1036699855

- Difficulty date: November 15, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 1151, LBL 41 HAS CORROSION AROUND SCREW HOLE.  TRIMMED OUT CRACK IAW SRM 53-01, FIG 4, SH 4. NDT SPM 06-10-01.001.  FABRICATED DOUBLER & FILLER IAW SRM 53-01, FIG 4, SH 4.  INSTALLED IAW SRM 51-30-5.
